# SDR AU990568

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 551451
- Condition: Cracked
- Location: Engine
- Component: Cont, TSIO520E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT CRACKED FROM CRANK GEAR DOWEL.  CRANKCASE TUNNEL MEASUREMENTS OUT OF LIMITS.
